# SDR SIMA20120806019

- Difficulty date: September 6, 2012
- Submitted: September 6, 2012
- Operation: Air carrier
- Aircraft: N642AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145193
- Aircraft time: 30,254 hours, 27,707 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Strip
- Part number: 5211309111
- Condition: Damaged
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING MAINTENANCE INSPECTION FOUND THE LEFT EMERGENCY LIGHT STRIP EXTRUSION NR 1, 8 AND 7 DAMAGED.  THE AIRCRAFT WAS REMOVED FROM SERVICE.  REMOVED AND REPLACED THE LEFT EMERGENCY LIGHT STRIP EXTRUSION NR 1, 8 AND 7 IAW EMB 145 ZMM 33-50-12.  THE AIRCRAFT WAS RETURNED TO SERVICE.
